# SDR ASAA2020091793184

- Difficulty date: September 9, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 62,269 hours, 30,182 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bearing
- Condition: Loose
- Location: Nlg Act Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACT ACTUATOR SUPPORT FITTING SPHERICAL BEARING AND BEARING HOUSING LOOSE IN FITTING.  GROUNDED-YES.  REMOVED AND REPLACED NLG RETRACT ACTUATOR SUPPORT FITTING, PER B737 SRM 51-40-02 AND DWG 146A7650.
